# SDR R61A201904190463

- Difficulty date: April 19, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

******MAJOR******WHILE AC WAS IN FOR HEAVY CHECK FOUND UNRECORDED DAMAGE (REFEER TO NRIC 4000427-1000-0043) FOUND OUT OF LIMITS PER SRM 53-10-01 AD01. MX REPAIRED DAMAGE CUT OUT AT FR 18+5" AND 1" ABOVE STR 28R IAW SRM 28R FWD FUSELAGE EXTERNAL SKIN PERM REPAIR IAW SRM 53-10-01REPAIR 12, SRM 51-75-12, SRM 51-75-17. FOR DETAILS OF THIS REPAIR SEE NRC 4000427-1000-0148 FOR WORK PERFORMED.******MAJOR******
